# SDR SWAA2022102563382

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 30,166 hours, 13,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT JUST AFT OF RH MLG INOP. / [01] RELAMPED EMERGENCY LIGHT AFT OF RH MLG; SATISFACTORY OP CK REF AMM 33-51-04.
